MathSciNet Relay Station
MathSciNet bibliographic data
MR2038549 35B60 (26B20 35J60)
De Pauw, Thierry; Pfeffer, Washek F. The Gauss-Green theorem and removable sets for PDEs in divergence form. Adv. Math. 183 (2004), no. 1, 155–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement